The Riemann boundary value problem for a nonrectifiable Jordan curve
Doklady Akademii Nauk, Tome 267 (1982) no. 4, pp. 789-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_4_a5,
author = {B. A. Kats},
title = {The {Riemann} boundary value problem for a nonrectifiable {Jordan} curve},
journal = {Doklady Akademii Nauk},
pages = {789--792},
year = {1982},
volume = {267},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_4_a5/}
}
B. A. Kats. The Riemann boundary value problem for a nonrectifiable Jordan curve. Doklady Akademii Nauk, Tome 267 (1982) no. 4, pp. 789-792. http://geodesic.mathdoc.fr/item/DAN_1982_267_4_a5/